# SDR SWIA202305220018

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,548 hours, 38,942 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON TAKEOFF, GEAR DISAGREE AND NOSEDOOR UNSAFE WARNING MESSAGES OCCURRED.  NOSE GEAR DID NOT COME UP. FOLLOWED QRH PROCEDURES AND SUCCESSFULLY LOWERED ALL THREE GEAR.  NO OVERWEIGHT LANDING.  NO OVERSPEED OR SOPM LIMITATIONS WERE EXCEEDED. (FLT 5256 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26642521 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 26642829 FOR GEAR DISAGREE TROUBLESHOOTING HELP SHEET AND INITIAL TROUBLESHOOTING OF GEAR DISAGREE AND NOSEDOOR UNSAFE.REFERENCE ML 26642522 FOR REPLACEMENT OF THE NLG OLEO/CENTERING BRACKET AND OPS CHECKS.REFERENCE CP 26642529 FOR ODI RETURN TO SERVICE APPROVAL."
